MathSciNet Relay Station
MathSciNet bibliographic data
MR2142892 (2006d:82035) 82B43 (82C43)
De Gregorio, Paolo; Lawlor, Aonghus; Bradley, Phil; Dawson, Kenneth A. Exact solution of a jamming transition: closed equations for a bootstrap percolation problem. Proc. Natl. Acad. Sci. USA 102 (2005), no. 16, 5669–5673 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement